Optical solitons in multiple-core couplers with the nearest neighbors linear coupling


AL QURASHI M. M. , ATEŞ E. , Inc M.

OPTIK, vol.142, pp.343-353, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 142
  • Publication Date: 2017
  • Doi Number: 10.1016/j.ijleo.2017.06.002
  • Title of Journal : OPTIK
  • Page Numbers: pp.343-353

Abstract

This paper addresses a type of nonlinear directional optical couplers with four different forms, namely the Kerr law, power law, parabolic law and dual similar to power law. The multiple-core couplers with the nearest neighbors linear coupling is studied with four forms of nonlinearity. Bright and dark optical solitons are obtained as well as Jacobi elliptic function solutions. The constraint conditions are acquired for the existence of solitons. (C) 2017 Elsevier GmbH. All rights reserved.